Notre Dame Journal of Formal Logic

Ordinal theory in a conservative extension of predicate calculus.

John H. Harris

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 12, Number 4 (1971), 423-428.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093894362

Zentralblatt MATH identifier
0188.02303

Mathematical Reviews number (MathSciNet)
MR0297561

Digital Object Identifier
doi:10.1305/ndjfl/1093894362

Subjects
Primary: 02K35

Citation

Harris, John H. Ordinal theory in a conservative extension of predicate calculus. Notre Dame Journal of Formal Logic 12 (1971), no. 4, 423--428. doi:10.1305/ndjfl/1093894362. http://projecteuclid.org/euclid.ndjfl/1093894362.


Export citation